# SDR MASA97136

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120178
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10130115
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5498 - MIA-TLH - UPON DEPLANING PASSENGERS THE CAPTAIN NOTICED THAT A PASSENGER HAD BROKEN A LIGHT ASSY FROM THE WALL.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
